# SDR DALA2023030701669

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2656734) DURING INSPECTION FOUND CRACK ANGLE LOCATED STA 500L AT LEVEL STR 28R AT FWD CARGO COMPARTMENT. REPLACED ANGLE AND FASTENERS LOCATED STA 500L AT LEVEL STR 28R FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND DRAWING 143A7902.
